# SDR REXA2022081201856

- Difficulty date: July 17, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670141771
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHIB FLAP PANEL 584EB CHAFED.  BLENDED CHAFE, DIMENSIONS AS FOLLOWS.  3.0" X 1.5" X .042" DEEP	REMOVED AND REPLACED ACCESS PANEL 584EB.
